# SDR F3LA2012080100775

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N263AV
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 27,991 hours, 11,319 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EMERNGENCY DECLARED, WARNING INDICATED "SMOKE DISCH AGENT 2" - INSPECTED FWD & AFT CARGO BAYS, NO DEFECTS NOTED, PERFORMED OPS CHECK OF CARGO SMOKE DETECTOR UNIT IAW AMM 26-16-00-710-001-A AND AMM 26-16-00-710-003-A.   OPS CHECK OF SMOKE DETECTOR, NO FAULTS NOTED, OK FOR SERVICE. VERIFIED BOTTLE DISCHARGED.
